# SDR CALA2016061795460

- Difficulty date: June 17, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 73,796 hours, 27,372 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY CAPACITY TEST FAILED DUE TO LT BATTERY MSG 33-51-38.  REPLACED EEL POWER SUPPLY AT DR1L, 10WL.  OPS CK GOOD.
